Site Search
2018 Conference Agenda
Share |

2018 Conference Agenda 

New York State Dispute Resolution Association
2018 CDRC Day & Annual Conference
Making Connections – Sharing Solutions

October 22-24, 2018  (CDRC Day 10/22; Conference 10/23-24)
Holiday Inn Saratoga – Saratoga Springs

 

CDRC Day – Monday, October 22, 2018

Time

Activity/Who

 

9:00 – 10:00 am

Check-In/Registration

10:00 am – 12:30 pm

Programming Sessions

 

 

12:30 – 1:30 pm

Networking Lunch


1:30 – 5:00 pm

The Future Plan for Advocacy Sessions:

Malkin & Ross

 

Mark Leuthauser

A Tale of Two Non-Profits

 

Staffing and Staff Culture: Facilitated dialogue on building and managing staff plans.

 

5:00 – 7:00 pm

Dinner On Your Own/Explore Saratoga

7:00 – 9:00 pm

Game Night

 

 

Annual Conference/Day 1 – Tuesday, October 23, 2018

Time

Activity/Who

 

7:30 – 9:00 am

Check-In/Registration

7:30 – 9:00 am

Continental Breakfast/Networking

8:00 – 8:45 am

State of the Association/Board Elections
Annual NYSDRA Membership Meeting

9:00 – 10:00 am

Keynote Address

 

10:00 – 10:15 am

Movement

 

10:15 – 11:15 am

Session A 60-Minute Block

 

 

A1: Donna Ramlow & Dawn Wallant

Co-Operative Parenting for Separated Parents

 

 

A2: Mark Leuthauser

Squaring the Circle: Rethinking an Advocacy Program as Dispute Resolution

 

 

A3: Susan Petza

How to Do Outreach in Special Education and other Mediation Cases

 

11:15 – 11:30 am

Movement

 

11:30 am – 12:30 pm

Session B 60-Minute Block

 

B1: Mediation Matters and Schenectady High School Staff 

Collaborating to Build Conflict Resolution Programming for Youth 

 

 

B2: JoAn Pangilinan-Taylor

The Nuts and Bolts of Mediating in Surrogate’s Court

 

 

B3: Cynthia Kurtz

Story-Ended Questions: Helping Your Clients Explore Their Experiences

 

12:30 – 2:00 p.m.

2018 Lawrence Cooke Award Luncheon (submission deadline 9/10)

 

2:15 – 3:45 pm

Session C 90-Minute Block

 

 

C1: Elena Sapora

Collaborative Co-Mediation: How to Co-Mediate without Needing a Mediator (90 minutes)

 

 

C2: Dan Burns

So, What’s Your Proposal? How to Shift People from Blaming to Problem Solving

 

 

C3: Tricia Jones & Tony Yost

Behind Closed Doors: Adapting Conflict Coaching to Fit Your Criminal Court Needs

 

3:45 – 4:00 pm

Movement

 

4:00 – 5:00 pm

General Session and Closing Remarks
Duke Fisher

 

5:00 – 7:00 pm

Dinner On Your Own/Discover Saratoga

 

7:00 – 9:00 pm

Session E: Evening Activity/ Movie Night

 

 

Annual Conference/Day 2 – Wednesday, October 24, 2018

Time

Activity/Who

 

7:30 – 9:00 am

Check-In/Registration

7:30 – 9:00 am

Continental Breakfast/Networking

9:15 – 10:15 am

Session F 60-Minute Block

 

 

F1: Laura Zeliger

The Best of Both Worlds-Bringing Together Restorative Justice & Mediation  

 

 

F2: Graham Pritchard & Rachel Jones

Collaboration with Probation: responding to youth using conflict resolution services

 

 

F3: Stacy Francis

Women, Money & Divorce: The Financial Challenges Women Face During and After Divorce

 

10:15 – 10:30 am

Movement

 

10:30 am – 12:00 pm

Session G 90-Minute Block

 

G1: OCA Session

 

 

G2: Katherine Stoessel

Restorative Justice successfully integrated into the Criminal-Legal System 

 

 

G3: Cliff Rohde

Online Marketing for Dispute Resolution Professionals

 

12:00 – 12:15 pm

Movement

 

12:15 – 1:30 pm

Closing Networking Luncheon
with Keynote Presentation by:
Lisa M. Courtney, Esq.
Statewide ADR Coordinator
New York State Unified Court System

 

1:30 pm

Conference Concludes

 

 

Member Login


Blog
Calendar

10/22/2018 » 10/25/2018
30 Hour Basic Mediation Training

10/22/2018 » 10/24/2018
2018 Annual NYSDRA Conference for Presenters/Volunteers

10/23/2018 » 10/24/2018
2018 Annual NYSDRA Conference

New York State Dispute Resolution Association, Inc.
4 Pine West Plaza, Suite 411, Albany, NY 12205
P: (518) 687-2240  |  F: (518) 687-2245